# SDR CA980325032

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172K
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 053100669
- Condition: Cracked
- Location: Rudder
- Component: 053100681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER SKIN WRINKLED ON RIGHT SIDE APPROX 1.5 INCHES ABOVE LOWER HINGE POINT.  0.5 INCH CRACK IN RIGHT SIDE OF FORWARD SPAR.  REPLACED.
